# SDR DALA13011593134

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 30,199 hours, 15,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT DOOR SILL MID SHAPE SILL CORRODED.  SHAPE SILL EXFOLIATED OUT OF LIMITS; NO ALLOWABLE DAMAGE LIMITS FOUND ON SRM DAMAGE.  R & R CENTER SHAPE SILL IAW SRM 51-42-11 AND DWG D53480048.
